# SDR SWAA2014062529374

- Difficulty date: June 7, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 39,246 hours, 26,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 9923459U7
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD DOOR CUT OUT INBD SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM.
